My cycle and O, and Clomid..
7 Replies
Colleen - August 9

My OPK showed I O'd on day 28 of my cycle. Anyone know for sure if that means I will have a long cycle this month (sometimes I have 28 day cycles, other times I dont)...Also, anyone know if taking Clomid will regulate the time of my O in my cycle. Last month I O'd on day 17 per OPK, this month day 28. How would I know when to BD when I take Clmid (next cycle will be my 1st month) if I am O'ing all over the place ?


Colleen - August 9

Anyone ? Any thoughts would be really helpful..


Pooh - August 10

My cycle is irregular. I normally have my period 2 weeks after ovaluated. If the clomid is working, then you should be ovluate between day 14-18. This is my first cycle of Clomid and it seems to works for me. The OPK shown on day 17. I hope this help!


Colleen - August 11

Thanks Pooh...Thanks for the answer. I am a little freaked out since I will have to start Clomid whenever my AF decides to come this month (currently on day 32) and am just frustrated that I seem to O all over the place. The way I understood Clomid, I didnt think it would reglate O, only help with more eggs ?


KellyN - August 11

Hi Colleen. This was my first time with clomid, cd 5-9. It worked for me. My dr said I would ov about 5-10 days after taking the last pill. My doc also gave me an hcg shot on cd 12 and I ov'd on cd 14. Maybe you could ask for an hcg shot?


Pooh - August 12

Hi Colleen, Clomid fools the body into believing that the estrogen level is low. The result is releasing of one or more mature eggs (ovulation), which mean it should make you regular. Example if you take C on cd 5-9 then you should be O between cd 14-18 (5-10 days after taking the last pill) If you O on cd 14 (mid cycle) then you should have 28 days cycle. For me, I was O around Cd I would expect my period around this weekend. I keep my finger cross. So far Clomid is working as it suppose to be. If you won't O with your first cycle of Clomid then your DR. may need to increase the dose. But if you O but not pg, then you will try again with the same dose as first cycle. Clomid does have some side effect. It made me so sleepy all the time.... I've slept at least 16 hours/day while I took clomid. Good luck to you. Oh, my last cycle was 38 days! I recommend taking BBT chart if you're not already do that.


Colleen - August 14

Thanks Pooh and Kelly...I am on day cd 34 and just want AF to come to start the Clomid!! My dh and I got food poisoning on 8-11 and I ended up having to go to the ER last night...They did blood work and confirmed I am not pregnant this month (I didnt think I was) but now just want AF to come. Anxious to start the Clomid and hope this works for us. (and that it helps me O at the same time each month while taking it!) I might mention the hcg shot like you said Kelly. I will be taking the Clomid cd 3-7 100 mg's. I am glad its aggressive for the first time, but have yet to meet anyone taking it on those days ? Anyone know what the therory is behind cd 5-9 vs cd 3-7, etc ?


Lena - August 15

Clomid taken earlier in the cycle may stimulate the ovaries to produce more follicles then clomid started later in the cycle.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?